RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 3, Pages 48–58 (Mi mz2161)  

This article is cited in 3 scientific papers (total in 3 papers)

Metric spaces of semicontinuous functions

E. P. Dolzhenkoa, E. A. Sevast'yanovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Moscow Institute of Municipal Economy and Construction

Full text: PDF file (1348 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:3, 271–276

Bibliographic databases:

UDC: 517.51
Received: 02.04.1993

Citation: E. P. Dolzhenko, E. A. Sevast'yanov, “Metric spaces of semicontinuous functions”, Mat. Zametki, 55:3 (1994), 48–58; Math. Notes, 55:3 (1994), 271–276

Citation in format AMSBIB
\Bibitem{DolSev94}
\by E.~P.~Dolzhenko, E.~A.~Sevast'yanov
\paper Metric spaces of semicontinuous functions
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 3
\pages 48--58
\mathnet{http://mi.mathnet.ru/mz2161}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296200}
\zmath{https://zbmath.org/?q=an:0906.54013}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 3
\pages 271--276
\crossref{https://doi.org/10.1007/BF02110780}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QE41300005}


Linking options:
  • http://mi.mathnet.ru/eng/mz2161
  • http://mi.mathnet.ru/eng/mz/v55/i3/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight: existence and uniqueness theorems”, Izv. Math., 62:6 (1998), 1127–1168  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. E. P. Dolzhenko, E. A. Sevast'yanov, “Approximations with a sign-sensitive weight. Stability, applications to the theory of snakes and Hausdorff approximations”, Izv. Math., 63:3 (1999), 495–534  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. N. Sh. Zagirov, “Polynomial snakes in subsystems of algebraic degrees”, Russian Math. (Iz. VUZ), 43:4 (1999), 30–36  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:255
    Full text:96
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020